# SDR IPXA2173121

- Difficulty date: April 17, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 13,524 hours, 8,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, MAIN CABIN FLOORBEAM IS CORRODED AT UPPER SURFACE AFT OF FR 15A Y45 AND Y953.   ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBEAM AT FR 15A Y450 AND Y953 IAW EO A300-5310-46814-A, PARA 6A.
